Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterizing $ \Omega$-stability for flows in the plane


Author: Maria Lúcia Alvarenga Peixoto
Journal: Proc. Amer. Math. Soc. 104 (1988), 981-984
MSC: Primary 58F10; Secondary 58F25
MathSciNet review: 964882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the $ {C^r}\Omega $-stability for flows in the plane is characterized using the notion called "generalized recurrence" by J. Auslander [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10, 58F25

Retrieve articles in all journals with MSC: 58F10, 58F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0964882-1
PII: S 0002-9939(1988)0964882-1
Keywords: Flows, $ \Omega $-stability, generalized recurrence, prolongational limit sets, closing lemma
Article copyright: © Copyright 1988 American Mathematical Society